MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. BARD MONOPTY; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. BARD MONOPTY; BIOPSY INSTRUMENT
Model Number 121610
Medical Device Problem Codes Failure to Prime (1492); Self-Activation or Keying (1557)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was reported and a lot history review will be performed.One device was returned for the reported malfunction.The investigation identified self activation or keying.A root cause could not be determined.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported malfunction indicated that model 121610 biopsy instrument allegedly experienced failure to prime.This information was received from one source.This malfunction did not involve a patient as there was no patient contact.Age, weight, and gender were not provided for the patient.

Brand Name
BARD MONOPTY
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9570261
Report Number2020394-2020-00125
Device Sequence Number11252933
Product Code KNW
UDI-Device Identifier00801741084607
UDI-Public(01)00801741084607
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number121610
Device Catalogue Number121610
Device Lot NumberREDQ1886
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2019
Initial Report FDA Received Date01/09/2020
Patient Sequence Number1